Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Separability by semivalues modified for games with coalition structure

Autor
Amer, R.; Gimenez, J.
Tipus d'activitat
Article en revista
Revista
RAIRO. Operations research
Data de publicació
2009-06
Volum
43
Número
2
Pàgina inicial
215
Pàgina final
230
DOI
https://doi.org/10.1051/ro/2009013 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/105390 Obrir en finestra nova
Resum
The original publication is available at www.rairo-ro.org Two games are inseparable by semivalues if both games obtain the same allocation whatever semivalue is considered. The problem of separability by semivalues reduces to separability from the null game. For four or more players, the vector subspace of games inseparable from the null game by semivalues contains games different to zero-game. Now, for five or more players, the consideration of a priori coalition blocks in the player set allows...
Citació
Amer, R., Gimenez, J. Separability by semivalues modified for games with coalition structure. "RAIRO. Operations research", Juny 2009, vol. 43, núm. 2, p. 215-230.
Paraules clau
Cooperative Games, Multilinear Extension, Semivalue, Semivalue Modified For Games With Coalition Structure, Separability
Grup de recerca
GRTJ - Grup de Recerca en Teoria de Jocs

Participants